# SDR UALA2011031101186

- Difficulty date: March 11, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 72,341 hours, 21,049 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: A648475
- Part serial: 1621
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER APU SURGE VALVE REPLACEMENT, APU PNEU DURING ENGINE START MARGINAL.  BEFORE START 33 PSI AND DURING ENGINE START, APU PNEU MAINTAINED APPROX 24 PSI AND MAX N2 WAS 27. AT 50 DEG F. CURRENT PNEU SUPPLY WILL PROBABLY BE WEAK IN DEN AND OKAY IN SFO.  SUGGEST TO RPLACE IGV TO TRY TO IMPROVE PNEU SUPPLY.  A GOOD APU WILL NORMALLY BE ABLE TO MOTOR AN ENG TO 28-31 N2 WHILE MAINTAINING APU PNEU AT 29-30 PSI.  REPLACED APU IGV ACTUATOR PER MM.  LEAK AND OPS CHECKED GOOD.
